3 doctors weighed in:

How long is withdrawal from citalopran 20 mg withdrawal of nausea, dizziness, jittery?

3 doctors weighed in
Dr. Jalal Zuberi
Pediatrics
2 doctors agree

In brief: Several weeks

Most doctors will tell you that the withdrawal symptoms should subside within a few weeks of withdrawal.
If your symptoms subside within a few weeks, consider yourself lucky and in the minority. Most people experience withdrawal effects over a month after they have quit their medication. Giving yourself at least 90 days before evaluating the withdrawal symptoms is a safer bet. See link for details

In brief: Several weeks

Most doctors will tell you that the withdrawal symptoms should subside within a few weeks of withdrawal.
If your symptoms subside within a few weeks, consider yourself lucky and in the minority. Most people experience withdrawal effects over a month after they have quit their medication. Giving yourself at least 90 days before evaluating the withdrawal symptoms is a safer bet. See link for details
Dr. Jalal Zuberi
Dr. Jalal Zuberi
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors